# SDR SWAA2024092034463

- Difficulty date: September 5, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN AT #4 RIB INSTALLATION AREA HAS ELONGATED HOLES<[01] FAULT ACCOMPLISHED ON ASSIGNED EA 24-155-02458-WIP1 [TTG8Q00VP5ED];[02] CORRECTION TO STEP 1 EA #: FAULT ACCOMPLISHED ON ASSIGNED EA 24-155-02458-WIP1 [TTG8Q00VSG87].;[03] VERIFIED STEP 2.
